MAUDE Adverse Event Report: AESCULAP AG AS VEGA System® PS; KNEE ENDOPROSTHETICS

AESCULAP AG AS VEGA System® PS; KNEE ENDOPROSTHETICS
Model Number NX033Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
 
Event or Problem Description
An outside law firm reported that a patient experienced failure of a knee prosthesis system that required revision surgery.Postoperative loosening of an aesculap knee implant was allegedly reported.The adverse event is filed under aesculap ag reference no.(b)(4).
 
Event or Problem Description
An outside law firm reported that a patient experienced postoperative loosening following a right total knee arthroplasty.According to the available operative report, the patient underwent a right total knee arthroplasty on (b)(6), 2022, for right knee tricompartmental osteoarthritis.The procedure utilized aesculap components which were cemented using palacos bone cement.The operative report documented that the procedure was completed without reported intraoperative complications.Trialing and final implantation demonstrated full extension and flexion, no instability, and satisfactory patellar tracking.The patient was taken to recovery in good condition.The operative report did not document intraoperative evidence of loosening, device malfunction, or other device-related complications at the time of the index procedure.A clinic note dated (b)(6), 2022 indicated that the patient's range of motion was back to(b)(6)or (b)(6), but stated that the patient still walked with a limp.This report is filed under ais reference xc (b)(6); cc (b)(6).

Brand Name
AS VEGA System® PS
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key24637495
Report Number3005673311-2026-00014
Device Sequence Number15901860
Product Code OOG
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/11/2026
Report Date (Section F) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX033Z
Device Catalogue NumberNX033Z
Device Lot Number52617087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age71 MO
Event Location Hospital
Date Report to Manufacturer02/19/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date06/04/2026
06/25/2026
09/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA02/25/2026